# SDR 99ZZZX1059

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 071104101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A TOTAL RADIO FAILURE COMING INTO (CMH) POWER CONVERTER SHORTED TO 28 VDC.  REMOVED, REPAIRED, AND REINSTALLED.  OPS CHECKS GOOD.
